On real moduli spaces of holomorphic bundles over M-curves

Nikolai Saveliev, Shuguang Wang

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Let F be a genus g curve and σ:F→F a real structure with the maximal possible number of fixed circles. We study the real moduli space N'=Fix(σ#) where σ#:N→N is the induced real structure on the moduli space N of stable holomorphic bundles of rank 2 over F with fixed non-trivial determinant. In particular, we calculate H*(N',Z) in the case of g=2, generalizing Thaddeus' approach to computing H*(N,Z).

Original languageEnglish (US)
Pages (from-to)344-351
Number of pages8
JournalTopology and its Applications
Volume158
Issue number3
DOIs
StatePublished - Feb 15 2011

Fingerprint

Moduli Space
Bundle
Curve
Genus
Determinant
Circle
Calculate
Computing

Keywords

  • Real moduli spaces
  • Stable holomorphic bundles

ASJC Scopus subject areas

  • Geometry and Topology

Cite this

On real moduli spaces of holomorphic bundles over M-curves. / Saveliev, Nikolai; Wang, Shuguang.

In: Topology and its Applications, Vol. 158, No. 3, 15.02.2011, p. 344-351.

Research output: Contribution to journalArticle

@article{09f9347274554509bdbe30ae971954ab,
title = "On real moduli spaces of holomorphic bundles over M-curves",
abstract = "Let F be a genus g curve and σ:F→F a real structure with the maximal possible number of fixed circles. We study the real moduli space N'=Fix(σ#) where σ#:N→N is the induced real structure on the moduli space N of stable holomorphic bundles of rank 2 over F with fixed non-trivial determinant. In particular, we calculate H*(N',Z) in the case of g=2, generalizing Thaddeus' approach to computing H*(N,Z).",
keywords = "Real moduli spaces, Stable holomorphic bundles",
author = "Nikolai Saveliev and Shuguang Wang",
year = "2011",
month = "2",
day = "15",
doi = "10.1016/j.topol.2010.11.005",
language = "English (US)",
volume = "158",
pages = "344--351",
journal = "Topology and its Applications",
issn = "0166-8641",
publisher = "Elsevier",
number = "3",

}

TY - JOUR

T1 - On real moduli spaces of holomorphic bundles over M-curves

AU - Saveliev, Nikolai

AU - Wang, Shuguang

PY - 2011/2/15

Y1 - 2011/2/15

N2 - Let F be a genus g curve and σ:F→F a real structure with the maximal possible number of fixed circles. We study the real moduli space N'=Fix(σ#) where σ#:N→N is the induced real structure on the moduli space N of stable holomorphic bundles of rank 2 over F with fixed non-trivial determinant. In particular, we calculate H*(N',Z) in the case of g=2, generalizing Thaddeus' approach to computing H*(N,Z).

AB - Let F be a genus g curve and σ:F→F a real structure with the maximal possible number of fixed circles. We study the real moduli space N'=Fix(σ#) where σ#:N→N is the induced real structure on the moduli space N of stable holomorphic bundles of rank 2 over F with fixed non-trivial determinant. In particular, we calculate H*(N',Z) in the case of g=2, generalizing Thaddeus' approach to computing H*(N,Z).

KW - Real moduli spaces

KW - Stable holomorphic bundles

UR - http://www.scopus.com/inward/record.url?scp=78650684468&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=78650684468&partnerID=8YFLogxK

U2 - 10.1016/j.topol.2010.11.005

DO - 10.1016/j.topol.2010.11.005

M3 - Article

VL - 158

SP - 344

EP - 351

JO - Topology and its Applications

JF - Topology and its Applications

SN - 0166-8641

IS - 3

ER -